# SDR DXTA2020031603585

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 302 hours, 187 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Part number: 308792401
- Part serial: HEAO18015
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FLTR BYPASS L AMBER CAS ILLUMINATED - IN CRUISE FLIGHT DURING LEFT TANK TO RIGHT ENGINE CROSSFEED: "FUEL FILTER BYPASS L" AMBER CAS MESSAGE ILLUMINATED.  CROSSFEED WAS DISCONTINUED AND LANDED AS SOON AS POSSIBLE PER QRH.  MESSAGE REMAINED ON UNTIL SHUTDOWN AND NO ENGINE ANOMALIES WERE NOTED. //TECS  PERFORMED ENG RUNS ON THE AIRCRAFT AND FOUND A 2ND HARD FALL. CAS MESSAGE RAN ENGINE T0 DUPLICATE THE ORGINAL. DISCREPANCY. TECS PERFORMED AN ARES DOWNLOAD AND SENT INFORMATION OFF T0 CESSNA TEAM 680 FOR REVIEW. CESSNA DETERMINED THAT BOTH  FUEL. FILTERS AND FUEL BY PASS SWITCES WOULD REQUIRE REPIACEMENT. REMOVED AND REPLACED #1 AND #2 FUEL FILTERS IN REF TO PW306D/PW306D1 MM73-10-03 TECHS POWERED UP AIRCRAFT. NO CAS MESSAGES PRESENT. RAN
ENGS AND ALLOWED THEM TO STABILIZE . NO CAS MESSAGES PRESENT.TAXIED AIRCRAFT TO AN APPROVED RUN UP LOCATION . SET AIRCRAFT UP IN THE CONFIGURATION THAT THE CREW HAD WHEN THE FAULT OCCURED ( CROSSFEED SET COMMENTS: TO LH TANK TO RH ENG). THE ONLY DIFFERENCE BEING WEIGHT ON WHEELS INSTEAD OF FLYING . WHILE PERFOMMING RUNS TECHS TECHS RECEIVED A "FUEL CROSSFEED" AMBER CAS MESSAGE . MESSAGE WOULD DISAPPEAR WHEN TURNED TO NORMAL POSITION AND WOULD TUM WHITE WHEN IN THE RH TANK TO LH ENG. TAXIED AIRCRAFT BACK TO RAMP AND SHUT DOWN . POWERED THE AIRCRAFT BACK UP AND PERFORMED A ARES DOWNLOAD. SENT THE DOWNLOADS TO TEAM 680 FOR REVIEW. THE CONCLUSION WAS MADE TO REPLACE BOTH BY PASS SWITCHES AND BOTH FUEL FILTERS .BYPASS SWITCHES DUE IN AT 1300. AND FUEL FILTLERS REMOVED AND REPLACED#I AND #2 ENGINE FUEL FILTER IMPENDING BYPASS SWITCHES IN REF TO PWC 306D/306DL MM 73~ I 0-03 REMOVED AND REPLACED# I AND #2 FUEL FILTERS IN REF TO PW306D/PW306DI MM7~J0-03 TECHS PERFORMED ENGINE RUN FOR LEAK CHECK, NO LEAKS FOUND. TECHS CLOSED UP# I AND #2 ENGINE COWLING AND CLOSED AIRCRAFT.
